Facebook Pixel

Ratings for Dr. Michelle C. KANE

3
Staff
3
Punctuality
2
Helpfulness
2
Knowledge

I essentially "fired" this doctor after telling her that a cholesterol medication (Niaspan) was causing my skin to heat up and feel like it was itching beyond belief ("flushing"). She wanted to put me on yet another medication to help with the flushing despite my repeated complaints about it. Instead of just putting me on another medication for lowering cholesterol, she insisted on keeping me on Niaspan. I refused to take it any longer and promptly chose another primary care physician, who agreed with discontinuing Niaspan.

Was this rating useful? 0

flag | Submitted April 23, 2013

Rate this Doctor

Dr. Michelle C. KANE's Credentials


Facility Affiliations


Accepting New Patients

Unavailable


Biography

Unavailable


Languages

Unavailable


Education

  • Umdnj-New Jersey Medical School (Grad. 2003)

Other Specialties

Unavailable


Areas of Expertise

Unavailable


Awards & Recognitions

Unavailable


Publications & Research

Unavailable


Insurance accepted by this Doctor

Other patients have successfully used these insurance providers, please call the Doctor's office to find out if your insurance plan is accepted.
Aetna
HIP


Sign up for our newsletter to get the latest health news and tips.